# SDR BSY2002F00009

- Difficulty date: May 9, 2002
- Submitted: June 28, 2002
- Operation: Air carrier
- Aircraft: N4098S
- Make and model: Beech 58
- Aircraft serial: TH600
- Engine: Cont IO520C
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 5038901229
- Condition: Failed
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

RIGHT THROTTLE CABLE BROKE ON FINAL APPROACH.  SHUT ENGINE DOWN, FEATHERED PROP, LANDED.  NO PROBLEM.  REMOVED AND REPLACED RIGHT THROTTLE CABLE OPS. GOOD.
